Alert archive / New York / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 17, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jul 4, 2018, 3:36 PM EDT for Orange County, Putnam County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2018, 3:36 PM EDT (19:36 UTC)
- Expired
- Jul 4, 2018, 4:00 PM EDT
- In force
- 24 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Orange County, NY, Putnam County, NY
The radar
The Brookhaven radar (KOKX), 115 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1091 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
715
WUUS51 KOKX 041936
SVROKX
NYC071-079-042000-
/O.NEW.KOKX.SV.W.0017.180704T1936Z-180704T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
336 PM EDT WED JUL 4 2018
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Northeastern Orange County in southeastern New York...
Western Putnam County in southeastern New York...
* Until 400 PM EDT.
* At 336 PM EDT, a severe thunderstorm was located over Cold Spring,
and is nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* This severe thunderstorm will be near...
Newburgh and New Windsor around 400 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4151 7400 4150 7400 4150 7399 4146 7400
4144 7398 4148 7394 4145 7389 4133 7394
4132 7396 4136 7423 4156 7409
TIME...MOT...LOC 1936Z 111DEG 4KT 4142 7400
HAIL...<.75IN
WIND...60MPH
$$
MD2 follow-up statements
068
WWUS51 KOKX 041948
SVSOKX
Severe Weather Statement
National Weather Service New York NY
348 PM EDT WED JUL 4 2018
NYC071-079-042000-
/O.CON.KOKX.SV.W.0017.000000T0000Z-180704T2000Z/
Orange NY-Putnam NY-
348 PM EDT WED JUL 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN ORANGE AND WESTERN PUTNAM COUNTIES...
At 347 PM EDT, a severe thunderstorm was located near New Windsor, or
near Cold Spring, and is nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
This severe storm will be near...
Newburgh and New Windsor around 400 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4151 7400 4150 7400 4150 7399 4146 7400
4144 7398 4148 7394 4145 7389 4133 7394
4132 7396 4136 7423 4156 7409
TIME...MOT...LOC 1947Z 111DEG 4KT 4142 7402
HAIL...<.75IN
WIND...60MPH
$$
MD528
WWUS51 KOKX 041956
SVSOKX
Severe Weather Statement
National Weather Service New York NY
356 PM EDT WED JUL 4 2018
NYC071-079-042005-
/O.EXP.KOKX.SV.W.0017.000000T0000Z-180704T2000Z/
Orange NY-Putnam NY-
356 PM EDT WED JUL 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ORANGE AND
WESTERN PUTNAM COUNTIES WILL EXPIRE AT 400 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 4151 7400 4150 7400 4150 7399 4146 7400
4144 7398 4148 7394 4145 7389 4133 7394
4132 7396 4136 7423 4156 7409
TIME...MOT...LOC 1955Z 111DEG 4KT 4142 7403
$$
MDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:32 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 4, 3:32 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service New York NY
332 PM EDT Wed Jul 4 2018
.SYNOPSIS...
A hot and humid air mass will remain over the area until a cold
frontal passage on Friday. High pressure will then build in this
weekend into early next week. A weak frontal system will
approach Tuesday and pass east Wednesday.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Warm/hot and very humid conditions persist. Core of anomalously
strong middle and upper level ridge retrogrades westward.
Any lingering convection will end by evening per various
mesoscale models, along with the 12Z model suite. Muggy and
humid conditions under partly to mostly cloudy skies are then
forecast for the overnight. Patchy fog is expected as well.
Low temperatures remain in the 70s overnight.
There is a moderate risk for rip currents into this evening as
swells have increased to 2 to 3 ft.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
One more day of very warm/hot temperatures and humid conditions
Thursday before the pattern changes.
Stronger southerly flow and slightly cooler temperatures aloft
should preclude heat index values to reach or exceed middle 90s
across Long Island and coastal CT zones. If later shifts feel
differently, these locations may be added. For the remainder of
the region, heat advisory remains in effect per collaboration
with surrounding offices for heat index values in the mid to
upper 90s. Hottest away from the coast.
Actual temps should rise through the 80s, and could reach 90 in
spots away from the coast, with lower to mid 80s closer to the
coast. Humidity levels remain elevated.
Then, the ridge yields to trough and lowering heights across the
northeast Thursday night and Friday. A cold front is progged to
approach from the NW and pass early Friday into Friday
afternoon. Temperatures in the 70s Thursday night will rise into
the 80s Friday, and humidity levels will fall behind the front.
As for sensible weather, a few showers/thunderstorms are
possible Thursday, more likely NW zones during the day Thursday.
Then a more organized area of showers and thunderstorms ahead of
the front, upper trough moves through Thursday night and into
Friday, tapering from NW to SE Friday.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
The front should quickly pass to the SE Friday evening,
ushering a much more comfortable air mass for Sat, with high
temps in the 70s to near 80 and dewpoints dropping to the mid
40s-lower 50s range. Temps should moderate to near average for
Sunday-Tuesday, with highs in the lower/mid 80s and lows from
the upper 50s to upper 60s.
Timing of an approaching frontal system on Tue is uncertain, and
dependent on progression/phasing of northern stream energy and the
amplitude/position of the upper ridge over the western states.
This front passes by Wednesday.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Weak high pressure remains over the region with scattered
afternoon convection.
VFR today with a S/SE sea breeze at 10 kt or less for all
terminals but KSWF. The best chance for TSTMs this afternoon
continues to be north and west of the city terminals, but a few
could drift into KEWR/KTEB/KHPN. The likelihood of the city
terminals being impacted remains too low to include in the TAFs
at this time. Any lingering thunderstorms will dissipate
shortly after sunset.
Stratus develops across eastern terminals late this evening
before spreading westward towards the city terminals overnight.
IFR conditions expected at eastern and coastal terminals, with
MVFR elsewhere.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Amendments possible late this evening and
tonight for changing flight categories.
KLGA TAF Comments: Amendments possible tonight for changing
flight categories.
KEWR TAF Comments: Low chance of TSTM at terminal this afternoon.
Amendments possible tonight for changing flight categories.
KTEB TAF Comments: Low chance of TSTM at terminal this afternoon.
Amendments possible tonight for changing flight categories.
KHPN TAF Comments: Low chance of TSTM at terminal this afternoon.
Amendments possible this evening and tonight for changing flight
categories.
KISP TAF Comments: Amendments possible this evening and tonight
for changing flight categories.
.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.Thursday-Thursday night...Low clouds and fog with IFR conds likely
for eastern terminals, and possible all other terminals where MVFR
is otherwise more likely. Isolated afternoon/evening tstms possible
NW of NYC metro.
.Friday...Cold fropa with MVFR/IFR likely in numerous showers/tstms.
.Saturday-Monday...VFR.
&&
.MARINE...
Winds and seas will remain below SCA levels through Thursday
night with a weak pressure gradient. SW winds 15-20 kt ahead of
an approaching cold front on Friday should push ocean seas E of
Fire Island Inlet above 5 ft. Post-frontal N-NE flow may also
gust up to 25 kt, with corresponding 5-ft seas, on the outer
ocean waters late Fri night into Sat morning.
Winds lighten and seas will subside as high pressure for the
latter portion of the weekend and into early next week.
&&
.HYDROLOGY...
Lingering showers/thunderstorms late this afternoon should
diminish in coverage and intensity this evening.
Locally heavy rain is possible again Thursday afternoon in
showers and thunderstorms, mainly north and west of NYC.
Localized flash flooding is possible.
Showers and thunderstorms late Thursday night into Friday
are expected to bring an average of an inch of rain. With PW as
high as 2.3 inches, tall/skinny CAPE, a very deep warm cloud
layer of 12-13 kft all lending to efficient warm rain processes,
plus Corfidi vectors indicating potential for training cells
ahead of/along the frontal boundary, there is some potential for
torrential rainfall and flash flooding. Deep layer westerly
flow appears to be the main factor playing against this
potential.
&&
.CLIMATE...
Record high temperatures and record high minimum temperatures
for the next few days.
High Temperature Records for:
July 4 July 5
NYC... 102...1949 101...1999
LGA... 100...1949 100...1999
JFK... 101...2010 102...1999
EWR... 105...1949 103...1999
ISP... 97...2010 102...1999
BDR... 98...1949 100...1999
Record High Minimum Temperatures for:
July 4 July 5
NYC... 81...2002 82...1999
LGA... 82...1999 86...1999
JFK... 80...2002 80...1999
EWR... 81...2002 81...1999
ISP... 76...2002 78...1999
BDR... 80...2002 74...2013
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT Thursday for CTZ005>008.
Heat Advisory until 9 PM EDT this evening for CTZ009.
NY...Heat Advisory until 8 PM EDT Thursday for NYZ067>075-176-178.
Heat Advisory until 9 PM EDT this evening for NYZ078-177.
NJ...Heat Advisory until 8 PM EDT Thursday for NJZ002-004-006-
103>108.
MARINE...None.
&&
SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...DS/PW
LONG TERM...PW
AVIATION...FEB
MARINE...PW
HYDROLOGY...PW
CLIMATE...
EQUIPMENT...Hazardous weather outlook, Jul 4, 4:30 AM EDT, 11 hours 6 minutes before
Hazardous Weather Outlook National Weather Service New York NY 430 AM EDT Wed Jul 4 2018 CTZ005>009-NJZ002-004-006-103>108-NYZ067>075-078-176>178-051000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northern Queens-Northern Nassau-Southern Queens- 430 AM EDT Wed Jul 4 2018 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms with a cold frontal passage on Friday have potential to produce torrential rainfall and flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed on Friday. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ010>012-NYZ079>081-179-051000- Southern New Haven-Southern Middlesex-Southern New London- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Southern Nassau- 430 AM EDT Wed Jul 4 2018 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms with a cold frontal passage on Friday have potential to produce torrential rainfall and flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed on Friday. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-051000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 430 AM EDT Wed Jul 4 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Jul 4, 1:52 PM EDT, 1 hour 44 minutes before
Special Weather Statement National Weather Service New York NY 152 PM EDT WED JUL 4 2018 NYZ067-041830- Orange- 152 PM EDT WED JUL 4 2018 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORANGE COUNTY... At 152 PM EDT, a strong thunderstorm was located over Goshen. The storm is nearly stationary. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Monroe, Goshen, Chester, Florida, Scotchtown, Mechanicstown and New Hampton. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4148 7438 4144 7418 4128 7418 4133 7451 TIME...MOT...LOC 1752Z 012DEG 1KT 4138 7431 MD
Special weather statement, Jul 4, 2:08 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service New York NY
208 PM EDT WED JUL 4 2018
NJZ004-105-041845-
Western Essex-Eastern Passaic-
208 PM EDT WED JUL 4 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN PASSAIC AND NORTHWESTERN
ESSEX COUNTIES...
At 208 PM EDT, a strong thunderstorm was located over Wayne. The
storm is nearly stationary.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Paterson, Wayne, Hawthorne, Fairfield, Clifton, Little Falls, Cedar
Grove, Woodland Park, Totowa, West Caldwell, North Haledon, Haledon,
North Caldwell and Prospect Park.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4090 7433 4091 7429 4089 7428 4090 7427
4091 7427 4093 7429 4095 7428 4098 7428
4097 7415 4097 7414 4094 7415 4092 7413
4084 7416 4085 7418 4083 7418 4085 7433
4086 7432 4087 7434
TIME...MOT...LOC 1808Z 107DEG 4KT 4091 7424
MDSpecial weather statement, Jul 4, 2:22 PM EDT, 1 hour 14 minutes before
Special Weather Statement National Weather Service New York NY 222 PM EDT WED JUL 4 2018 CTZ005-NYZ068-070-041845- Northern Fairfield-Putnam-Northern Westchester- 222 PM EDT WED JUL 4 2018 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FAIRFIELD... NORTHERN WESTCHESTER AND EASTERN PUTNAM COUNTIES... At 222 PM EDT, strong thunderstorms were clustered near Danbury, moving west at 10 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Danbury, Brewster, Newtown, Ridgefield, Bethel, Redding, Carmel, Brewster Hill, Golden's Bridge and Peach Lake. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4140 7335 4129 7335 4128 7375 4146 7373 TIME...MOT...LOC 1822Z 092DEG 8KT 4136 7351 MD
Special weather statement, Jul 4, 2:44 PM EDT, 52 minutes before
Special Weather Statement National Weather Service New York NY 244 PM EDT WED JUL 4 2018 CTZ005-NYZ068-070-041915- Northern Fairfield-Putnam-Northern Westchester- 244 PM EDT WED JUL 4 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FAIRFIELD... NORTHERN WESTCHESTER AND PUTNAM COUNTIES... At 244 PM EDT, radar indicated strong thunderstorms were located along a line extending from near Bethel to near Mahopac. The storms are nearly stationary. Winds in excess of 40 mph are possible with these storms. Locations impacted include... Danbury, Mahopac, Brewster, Newtown, Ridgefield, Bethel, Wilton, Weston, Redding, Carmel, Yorktown Heights, Fahnestock State Park, Georgetown, Jefferson Valley and Putnam Valley. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4141 7332 4126 7331 4121 7390 4147 7387 TIME...MOT...LOC 1844Z 008DEG 4KT 4134 7339 4135 7380 MD
Special weather statement, Jul 4, 3:08 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service New York NY
308 PM EDT WED JUL 4 2018
CTZ005-NYZ067-068-070-041930-
Northern Fairfield-Putnam-Northern Westchester-Orange-
308 PM EDT WED JUL 4 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FAIRFIELD...
NORTHERN WESTCHESTER...EAST CENTRAL ORANGE AND PUTNAM COUNTIES...
At 307 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Danbury to West Point. Movement was
west at 10 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Danbury, Peekskill, Mahopac, Lake Carmel, West Point, Brewster, Cold
Spring, New Windsor, Ridgefield, Redding, Carmel, Yorktown Heights,
Fahnestock State Park, Jefferson Valley and Putnam Valley.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4148 7400 4146 7400 4144 7398 4148 7394
4148 7363 4127 7336 4127 7396 4129 7394
4132 7398 4127 7406 4127 7412 4148 7420
TIME...MOT...LOC 1907Z 100DEG 10KT 4136 7350 4137 7404
MDSpecial weather statement, Jul 4, 3:28 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service New York NY
328 PM EDT WED JUL 4 2018
NYZ067-068-070-042015-
Putnam-Northern Westchester-Orange-
328 PM EDT WED JUL 4 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WESTCHESTER...
EAST CENTRAL ORANGE AND WESTERN PUTNAM COUNTIES...
At 328 PM EDT, radar indicated strong thunderstorms were located
along a line extending from New Windsor to near Yorktown Heights.
Movement was northwest at 10 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Newburgh, Peekskill, Mahopac, West Point, Cold Spring, New Windsor,
Yorktown Heights, Fahnestock State Park, Jefferson Valley, Putnam
Valley, Woodbury, Washingtonville, Firthcliffe, Highland Falls and
Vails Gate.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4146 7400 4144 7398 4149 7393 4150 7380
4132 7359 4123 7392 4126 7397 4129 7394
4132 7398 4130 7402 4150 7432 4154 7399
TIME...MOT...LOC 1928Z 125DEG 7KT 4145 7403 4130 7372
MDThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 10:58 AM EDT | Special Weather Statement | OKX | Orange | 47 min |
| Jul 4, 12:53 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 52 min |
| Jul 4, 1:09 PM EDT | Areal Flood Advisory | OKX | Orange | 2 hr |
| Jul 4, 1:52 PM EDT | Special Weather Statement | OKX | Orange | 38 min |
| Jul 4, 2:44 PM EDT | Special Weather Statement | OKX | Putnam | 31 min |
| Jul 4, 3:08 PM EDT | Special Weather Statement | OKX | Putnam | 22 min |
| Jul 4, 3:25 PM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Westchester | 95 min |
| Jul 4, 3:28 PM EDT | Special Weather Statement | OKX | Putnam | 47 min |
| Jul 4, 3:57 PM EDT | Special Weather Statement | OKX | Orange | 33 min |
| Jul 4, 4:04 PM EDT | Areal Flood Advisory | OKX | Orange, Rockland | 86 min |
| Jul 4, 4:29 PM EDT | Special Weather Statement | OKX | Orange, Rockland, Westchester | 31 min |
| Jul 4, 4:59 PM EDT | Special Weather Statement | OKX | Orange, Rockland, Westchester | 31 min |
| Jul 4, 5:02 PM EDT | Areal Flood Advisory | OKX | Westchester | 58 min |
Nearby
Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.